Alert archive / Georgia / Frost Advisories in 2015

Frost Advisory 4, NWS Charleston, SC

November 23, 2015

NWS Charleston, SC issued this frost advisory at Nov 23, 2015, 11:56 AM EST. It took effect at Nov 24, 2015, 4:00 AM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2015, 11:56 AM EST (16:56 UTC)
In effect from
Nov 24, 2015, 4:00 AM EST
Expired
Nov 24, 2015, 9:00 AM EST
In force
5 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

326 
WWUS72 KCHS 231656
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1156 AM EST MON NOV 23 2015

SCZ048>051-240100-
/O.UPG.KCHS.FZ.A.0006.151124T0600Z-151124T1400Z/
/O.EXA.KCHS.FZ.W.0005.151124T0600Z-151124T1400Z/
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER
1156 AM EST MON NOV 23 2015

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY AWAY
FROM THE COAST...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...SOUTH COASTAL SOUTH CAROLINA FOR AREAS ROUGHLY WEST
  OF HIGHWAY 17 AND OUTSIDE OF INTERSTATE 526. THIS INCLUDES
  AWENDAW...MOUNT PLEASANT...PARTS OF WEST ASHLEY...HOLLYWOOD...
  RAVENEL...SHELDON AND OKATIE. FREEZING CONDITIONS ARE NOT
  EXPECTED IN DOWNTOWN CHARLESTON...BEAUFORT AND HILTON HEAD.

* TEMPERATURES...30 TO 32 DEGREES AWAY FROM THE COAST WITH
  SCATTERED TO WIDESPREAD FROST. PATCHY FROST IS POSSIBLE JUST
  INLAND FROM THE IMMEDIATE COAST.

* TIMING...CONDITIONS FAVOR A 2 TO 4 HOUR LIGHT FREEZE AWAY FROM
  THE COAST.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION AND DAMAGE UNPROTECTED OUTDOOR PLUMBING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING.

&&

$$

GAZ114>116-118-137-138-240100-
/O.UPG.KCHS.FZ.A.0006.151124T0600Z-151124T1400Z/
/O.EXA.KCHS.FZ.W.0005.151124T0600Z-151124T1400Z/
TATTNALL-EVANS-INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-
INCLUDING THE CITIES OF...REIDSVILLE...CLAXTON...PEMBROKE...
SAVANNAH...LUDOWICI...HINESVILLE
1156 AM EST MON NOV 23 2015

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...SOUTHEAST GEORGIA FOR AREAS ROUGHLY WEST OF HIGHWAY
  84. THIS INCLUDES BLOOMINGDALE...ELLABELL...PEMBROKE...
  HINESVILLE...LUDOWICI...GLENNVILLE...REIDSVILLE...CLAXTON AND
  METTER. FREEZING TEMPERATURES ARE NOT EXPECTED IN DOWNTOWN
  SAVANNAH.

* TEMPERATURES...30 TO 32 DEGREES WITH SCATTERED TO WIDESPREAD
  FROST.

* TIMING...CONDITIONS FAVOR A 2 TO 4 HOUR LIGHT FREEZE.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING.

&&

$$

GAZ087-088-099>101-SCZ040-042>045-047-052-240100-
/O.CON.KCHS.FZ.W.0005.151124T0600Z-151124T1400Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON-
INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER-
TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...ALLENDALE...HAMPTON...WALTERBORO...
ST. GEORGE...SUMMERVILLE...MONCKS CORNER...RIDGELAND...
DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
1156 AM EST MON NOV 23 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
TUESDAY...

* TEMPERATURES...28 TO 30 DEGREES WITH WIDESPREAD FROST.

* TIMING...CONDITIONS FAVOR A 5 TO 8 HOUR FREEZE.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION AND DAMAGE UNPROTECTED OUTDOOR PLUMBING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING.

&&

$$

GAZ140-240100-
/O.NEW.KCHS.FR.Y.0004.151124T0900Z-151124T1400Z/
INLAND MCINTOSH-
INCLUDING THE CITY OF...TOWNSEND
1156 AM EST MON NOV 23 2015

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST TUESDAY.

* LOCATIONS...INTERIOR PORTIONS OF MCINTOSH COUNTY.

* TEMPERATURES...MID 30S WITH SCATTERED FROST.

* IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$
3 follow-up statements
533 
WWUS72 KCHS 231927
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
227 PM EST MON NOV 23 2015

GAZ087-088-099>101-SCZ040-042>045-047-052-240330-
/O.CON.KCHS.FZ.W.0005.151124T0600Z-151124T1400Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON-
INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER-
TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...ALLENDALE...HAMPTON...WALTERBORO...
ST. GEORGE...SUMMERVILLE...MONCKS CORNER...RIDGELAND...
DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
227 PM EST MON NOV 23 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
TUESDAY...

* TEMPERATURES...28 TO 30 DEGREES WITH WIDESPREAD FROST.

* TIMING...CONDITIONS FAVOR A 5 TO 8 HOUR FREEZE.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION AND DAMAGE UNPROTECTED OUTDOOR PLUMBING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING.

&&

$$

SCZ048>051-240330-
/O.CON.KCHS.FZ.W.0005.151124T0600Z-151124T1400Z/
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER
227 PM EST MON NOV 23 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
TUESDAY AWAY FROM THE COAST...

* LOCATIONS...SOUTH COASTAL SOUTH CAROLINA FOR AREAS ROUGHLY 
  WEST OF HIGHWAY 17 AND OUTSIDE OF INTERSTATE 526. THIS 
  INCLUDES AWENDAW...MOUNT PLEASANT...PARTS OF WEST ASHLEY...
  HOLLYWOOD... RAVENEL...SHELDON AND OKATIE. FREEZING CONDITIONS 
  ARE NOT EXPECTED IN DOWNTOWN CHARLESTON...BEAUFORT AND HILTON 
  HEAD.

* TEMPERATURES...30 TO 32 DEGREES AWAY FROM THE COAST WITH 
  SCATTERED TO WIDESPREAD FROST. PATCHY FROST IS POSSIBLE JUST 
  INLAND FROM THE IMMEDIATE COAST.

* TIMING...CONDITIONS FAVOR A 2 TO 4 HOUR LIGHT FREEZE AWAY FROM 
  THE COAST.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION AND DAMAGE UNPROTECTED OUTDOOR PLUMBING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING.

&&

$$

GAZ114>116-118-137-138-240330-
/O.CON.KCHS.FZ.W.0005.151124T0600Z-151124T1400Z/
TATTNALL-EVANS-INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-
INCLUDING THE CITIES OF...REIDSVILLE...CLAXTON...PEMBROKE...
SAVANNAH...LUDOWICI...HINESVILLE
227 PM EST MON NOV 23 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
TUESDAY...

* LOCATIONS...SOUTHEAST GEORGIA FOR AREAS ROUGHLY WEST OF HIGHWAY
  84. THIS INCLUDES BLOOMINGDALE...ELLABELL...PEMBROKE... 
  HINESVILLE...LUDOWICI...GLENNVILLE...REIDSVILLE...CLAXTON
  AND METTER. FREEZING TEMPERATURES ARE NOT EXPECTED IN DOWNTOWN
  SAVANNAH.

* TEMPERATURES...30 TO 32 DEGREES WITH SCATTERED TO WIDESPREAD 
  FROST.

* TIMING...CONDITIONS FAVOR A 2 TO 4 HOUR LIGHT FREEZE.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING.

&&

$$

GAZ140-240330-
/O.CON.KCHS.FR.Y.0004.151124T0900Z-151124T1400Z/
INLAND MCINTOSH-
INCLUDING THE CITY OF...TOWNSEND
227 PM EST MON NOV 23 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
TUESDAY...

* LOCATIONS...INTERIOR PORTIONS OF MCINTOSH COUNTY.

* TEMPERATURES...MID 30S WITH SCATTERED FROST.

* IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$
836 
WWUS72 KCHS 240316
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1016 PM EST MON NOV 23 2015

GAZ087-088-099>101-SCZ040-042>045-047-052-241130-
/O.CON.KCHS.FZ.W.0005.151124T0600Z-151124T1400Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON-
INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER-
TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...ALLENDALE...HAMPTON...WALTERBORO...
ST. GEORGE...SUMMERVILLE...MONCKS CORNER...RIDGELAND...
DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
1016 PM EST MON NOV 23 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY...

* TEMPERATURES...28 TO 30 DEGREES WITH WIDESPREAD FROST.

* TIMING...CONDITIONS FAVOR A 5 TO 8 HOUR FREEZE.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION AND DAMAGE UNPROTECTED OUTDOOR PLUMBING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING.

&&

$$

SCZ048>051-241130-
/O.CON.KCHS.FZ.W.0005.151124T0600Z-151124T1400Z/
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER
1016 PM EST MON NOV 23 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY...

* LOCATIONS...SOUTH COASTAL SOUTH CAROLINA FOR AREAS ROUGHLY WEST
  OF HIGHWAY 17 AND OUTSIDE OF INTERSTATE 526. THIS INCLUDES
  AWENDAW...MOUNT PLEASANT...PARTS OF WEST ASHLEY... HOLLYWOOD...
  RAVENEL...SHELDON AND OKATIE. FREEZING CONDITIONS ARE NOT
  EXPECTED IN DOWNTOWN CHARLESTON...BEAUFORT AND HILTON HEAD.

* TEMPERATURES...30 TO 32 DEGREES AWAY FROM THE COAST WITH 
  SCATTERED TO WIDESPREAD FROST. PATCHY FROST IS POSSIBLE JUST 
  INLAND FROM THE IMMEDIATE COAST.

* TIMING...CONDITIONS FAVOR A 2 TO 4 HOUR LIGHT FREEZE AWAY FROM 
  THE COAST.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION AND DAMAGE UNPROTECTED OUTDOOR PLUMBING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING.

&&

$$

GAZ114>116-118-137-138-241130-
/O.CON.KCHS.FZ.W.0005.151124T0600Z-151124T1400Z/
TATTNALL-EVANS-INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-
INCLUDING THE CITIES OF...REIDSVILLE...CLAXTON...PEMBROKE...
SAVANNAH...LUDOWICI...HINESVILLE
1016 PM EST MON NOV 23 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY...

* LOCATIONS...SOUTHEAST GEORGIA FOR AREAS ROUGHLY WEST OF 
  HIGHWAY 84. THIS INCLUDES BLOOMINGDALE...ELLABELL...PEMBROKE...
   HINESVILLE...LUDOWICI...GLENNVILLE...REIDSVILLE...CLAXTON AND 
  METTER. FREEZING TEMPERATURES ARE NOT EXPECTED IN DOWNTOWN 
  SAVANNAH.

* TEMPERATURES...30 TO 32 DEGREES WITH SCATTERED TO WIDESPREAD 
  FROST.

* TIMING...CONDITIONS FAVOR A 2 TO 4 HOUR LIGHT FREEZE.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING.

&&

$$

GAZ140-241130-
/O.CON.KCHS.FR.Y.0004.151124T0900Z-151124T1400Z/
INLAND MCINTOSH-
INCLUDING THE CITY OF...TOWNSEND
1016 PM EST MON NOV 23 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
TUESDAY...

* LOCATIONS...INTERIOR PORTIONS OF MCINTOSH COUNTY.

* TEMPERATURES...MID 30S WITH SCATTERED FROST.

* IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$
458 
WWUS72 KCHS 240814
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
314 AM EST TUE NOV 24 2015

GAZ087-088-099>101-SCZ040-042>045-047-052-241400-
/O.CON.KCHS.FZ.W.0005.000000T0000Z-151124T1400Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON-
INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER-
TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...ALLENDALE...HAMPTON...WALTERBORO...
ST. GEORGE...SUMMERVILLE...MONCKS CORNER...RIDGELAND...
DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
314 AM EST TUE NOV 24 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* TEMPERATURES...28 TO 30 DEGREES WITH WIDESPREAD FROST.

* TIMING....GENERALLY 5 TO 8 HOURS OF FREEZING TEMPERATURES WITH
  SEVERAL HOURS OF A HARD FREEZE.

* IMPACTS...DAMAGE TO SENSITIVE VEGETATION AND UNPROTECTED
  OUTDOOR PLUMBING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND UNPROTECTED
OUTDOOR PLUMBING.

&&

$$

SCZ048>051-241400-
/O.CON.KCHS.FZ.W.0005.000000T0000Z-151124T1400Z/
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER
314 AM EST TUE NOV 24 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* LOCATIONS...SOUTH COASTAL SOUTH CAROLINA AWAY FROM THE COAST
  ROUGHLY WEST OF HIGHWAY 17 AND OUTSIDE OF INTERSTATE 526. THIS
  INCLUDES AWENDAW...MOUNT PLEASANT...PARTS OF WEST ASHLEY...RAVENEL...SHELDON
  AND OKATIE. FREEZING TEMPERATURES ARE NOT EXPECTED IN DOWNTOWN
  CHARLESTON...BEAUFORT AND HILTON HEAD.

* TEMPERATURES...29 TO 32 DEGREES WITH SCATTERED TO WIDESPREAD
  FROST. PATCHY FROST IS POSSIBLE JUST INLAND FROM THE IMMEDIATE
  COAST.

* TIMING...GENERALLY 2 TO 5 HOURS OF MOSTLY A LIGHT FREEZE.

* IMPACTS...DAMAGE TO SENSITIVE VEGETATION AND UNPROTECTED
  OUTDOOR PLUMBING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING.

&&

$$

GAZ114>116-118-137-138-241400-
/O.CON.KCHS.FZ.W.0005.000000T0000Z-151124T1400Z/
TATTNALL-EVANS-INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-
INCLUDING THE CITIES OF...REIDSVILLE...CLAXTON...PEMBROKE...
SAVANNAH...LUDOWICI...HINESVILLE
314 AM EST TUE NOV 24 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* LOCATIONS...SOUTHEAST GEORGIA MAINLY WEST OF SAVANNAH AND
  HIGHWAY 84. THIS INCLUDES BLOOMINGDALE...ELLABELL...PEMBROKE...
  HINESVILLE...LUDOWICI...GLENNVILLE...REIDSVILLE...AND CLAXTON.
  FREEZING TEMPERATURES ARE NOT EXPECTED IN DOWNTOWN SAVANNAH.

* TEMPERATURES...30 TO 32 DEGREES WITH SCATTERED TO WIDESPREAD 
  FROST.

* TIMING...GENERALLY 2 TO 4 HOURS OF A LIGHT FREEZE.

* IMPACTS...DAMAGE TO SENSITIVE VEGETATION AND UNPROTECTED OUTDOOR
  PLUMBING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING.

&&

$$

GAZ140-241400-
/O.CON.KCHS.FR.Y.0004.151124T0900Z-151124T1400Z/
INLAND MCINTOSH-
INCLUDING THE CITY OF...TOWNSEND
314 AM EST TUE NOV 24 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* LOCATIONS...INTERIOR PORTIONS OF MCINTOSH COUNTY...MAINLY WEST
  OF I-95.

* TEMPERATURES...MID 30S WITH SCATTERED TO WIDESPREAD FROST.

* IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Nov 23, 9:28 AM EST, 2 hours 28 minutes earlier.

Area forecast discussion, Nov 23, 9:28 AM EST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
928 AM EST MON NOV 23 2015

...WIDESPREAD FROST AND FREEZE CONDITIONS LIKELY TONIGHT AWAY FROM
THE COAST...

.SYNOPSIS...
HIGH PRESSURE WILL EXTEND ACROSS THE REGION THROUGH THE END OF THE
WEEK. A WEAK COASTAL TROUGH COULD FORM DURING THE MIDDLE OF THE WEEK
JUST OFF THE SOUTHEAST COAST. A COLD FRONT IS EXPECTED TO DROP
THROUGH THE AREA FROM THE NORTH OVER THE WEEKEND...FOLLOWED BY A
STORM SYSTEM FROM THE WEST EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE WILL EXTEND ACROSS THE REGION TODAY. LOW-LEVEL
THICKNESS SCHEMES COUPLED WITH THE LATEST RAP FORECAST SOUNDINGS
SUPPORT HIGHS FROM THE LOWER 50S NORTH TO THE UPPER 50S ALONG THE
ALTAMAHA RIVER. WINDS HAVE DIMINISHED ENOUGH ON LAKE MOULTRIE TO
CANCEL THE LAKE WIND ADVISORY A BIT EARLY. THE FORECAST IS VERY
MUCH ON TRACK AND DID NOT REQUIRE ANY MEANINGFUL CHANGES.

WITH REGARDS TO TONIGHT...A WIDESPREAD FREEZE IS EXPECTED ACROSS
INLAND AREAS. INCOMING DATA SUPPORT THE ONGOING FREEZE WARNING
AREA WHERE A FREEZE OF 4-7 HOURS IS LIKELY. THE FREEZE IS A BIT
MORE MARGINAL ACROSS ALONG THE LOWER SOUTH CAROLINA COASTAL
COUNTIES AND SOUTH OF THE I-16 CORRIDOR...THERE A FREEZE WATCH IS
CURRENTLY VALID. THE FREEZE WATCH WILL EITHER BE UPGRADED TO A
FREEZE WARNING OR A FROST ADVISORY LATER TODAY AFTER THE FULL
SUITE OF 12Z MODEL DATA ARE REVIEWED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
TONIGHT...HIGH PRESSURE WILL NUDGE CLOSER SETTING UP SOUTHEAST
MONDAY NIGHT...SETTING UP FAVORABLE RADIATIONAL COOLING. WITH
DEWPOINTS IN THE 20S TEMPERATURES WILL FALL QUICKLY AFTER SUNSET
AND SHOULD REACH NEAR 30 FOR MOST INLAND AREAS AND CLOSER TO 40
NEAR THE COAST. WE HAVE A FREEZE WARNING UP FOR NORTHERN AND
WESTERN PORTIONS OF THE FORECAST AREA WHERE THERE IS A HIGHER
LIKELIHOOD OF FREEZING TEMPERATURES...MAINLY NORTH AND WEST OF
CHARLESTON...BEAUFORT...SAVANNAH AND CLAXTON. ELSEWHERE EXCEPT
ALONG THE GEORGIA COAST THERE IS A FREEZE WATCH FOR THE POTENTIAL
OF FREEZING TEMPERATURES...MAINLY INLAND OF HWY 17 IN SOUTH
CAROLINA AND WEST OF I-95 IN GEORGIA. IN ADDITION...MOST AREAS
AWAY FROM THE IMMEDIATE COAST SHOULD SEE FROST SO THOSE FOLKS WITH
SENSITIVE VEGETATION ARE URGED TO TAKE PROPER PRECAUTIONS.

TUESDAY AND TUESDAY NIGHT...BENEATH A NEARLY ZONAL FLOW ALOFT...A
LARGE AREA OF HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE
NORTHWEST. A VERY DRY ATMOSPHERIC COLUMN WILL RESULT IN MAINLY CLEAR
SKIES THROUGH AT LEAST TUESDAY EVENING. TEMPERATURES WILL REMAIN
BELOW NORMAL...BUT START A SLOW MODERATING TREND WITH HIGHS IN THE
LOWER 60S AND NIGHTTIME LOWS IN THE MID TO UPPER 30S WELL INLAND AND
LOWER TO MID 40S CLOSER TO THE COAST...BUT NEAR 50 ALONG PARTS OF
THE IMMEDIATE GEORGIA COAST.

WEDNESDAY AND WEDNESDAY NIGHT...THE SURFACE HIGH WILL BUILD
SOUTHWARD INTO THE REGION AS IT SHIFTS ACROSS NEW ENGLAND ON
WEDNESDAY AND EVENTUALLY EAST OF NOVA SCOTIA WEDNESDAY NIGHT. AS
THIS OCCURS...A WEAK COASTAL TROUGH IS EXPECTED TO TAKE SHAPE JUST
OFF THE SOUTHEAST U.S. COAST. AN ENHANCED NORTHEAST FLOW WILL ADVECT
LOW LEVEL MOISTURE ONSHORE RESULTING IN AN INCREASE IN CLOUD COVER.
ISOLATED SHOWERS COULD DEVELOP ALONG THE IMMEDIATE SOUTHEAST GEORGIA
COAST ON WEDNESDAY...AND BECOME MORE PROBABLE FOR ALL COASTAL AREAS
BY WEDNESDAY NIGHT. HIGHS DURING THE DAY WILL BE IN THE MID 60S MOST
AREAS...WITH LOWS WEDNESDAY NIGHT RANGING FROM THE MID 40S WELL
INLAND TO THE MID 50S ALONG THE GEORGIA COAST.

THANKSGIVING DAY...UPPER LEVEL RIDGING WILL EXPAND OVER THE REGION
FROM THE SOUTHERN GULF OF MEXICO AS SURFACE HIGH PRESSURE SHIFTS
WELL OUT INTO THE ATLANTIC...HELPING TO MAINTAIN A NORTHEAST FLOW
ACROSS THE AREA. ISOLATED SHOWERS WILL STILL BE POSSIBLE FOR COASTAL
AREAS GIVEN THE INFLUX OF ATLANTIC MOISTURE AND SOME LOW LEVEL
CONVERGENCE NEAR THE COAST. BENEATH THE STRENGTHENING RIDGE...HIGHS
SHOULD BE IN THE UPPER 60S TO AROUND 70 ACROSS THE AREA.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
UPPER LEVEL RIDGING WILL EXTEND OVER THE REGION FROM THE GULF OF
MEXICO LATE IN THE WEEK INTO THE START OF THE WEEKEND...BEFORE
FLATTENING OUT AS AN UPPER LEVEL TROUGH PASSES OFF THE MID-ATLANTIC
COAST LATE SATURDAY AND SATURDAY NIGHT. A POTENT UPPER LEVEL LOW
WILL THEN TRACK EASTWARD FROM THE NORTHERN PLAINS TO THE UPPER
MISSISSIPPI VALLEY/OHIO VALLEY LATE IN THE WEEKEND INTO EARLY NEXT
WEEK. MEANWHILE AT THE SURFACE...HIGH PRESSURE WILL PREVAIL OVER THE
AREA ON FRIDAY. MODELS THEN DIVERGE WITH THE GFS INDICATING A
BACKDOOR COLD FRONT DROPPING THROUGH THE AREA OVER THE WEEKEND...BUT
THE ECMWF KEEPS THE FRONT TO THE NORTH. A STORM SYSTEM THEN
APPROACHES FROM THE WEST EARLY NEXT WEEK.

AS FOR EXPECTED WEATHER CONDITIONS...RAIN-FREE CONDITIONS WILL
PREVAIL ON FRIDAY AND SATURDAY...BUT A SLIGHT CHANCE OF SHOWERS IS
POSSIBLE ON SUNDAY DEPENDING ON THE POSITION OF THE FRONT. RAIN
PROBABILITIES THEN INCREASE WELL INTO THE CHANCE CATEGORY SUNDAY
NIGHT THROUGH MONDAY WITH THE APPROACHING STORM SYSTEM. TEMPERATURES
WILL RISE ABOVE NORMAL FRIDAY AND SATURDAY...THEN LIKELY FALL BELOW
NORMAL FOR SUNDAY AND MONDAY.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
VFR.

EXTENDED AVIATION OUTLOOK...VFR.

&&

.MARINE...
TODAY AND TONIGHT...HIGH PRESSURE WILL BUILD INTO THE AREA MEANING
GENERALLY IMPROVING CONDITIONS AS THE PRESSURE GRADIENT AND COLD
ADVECTION DIMINISH. SMALL CRAFT ADVISORIES REMAIN UP FOR THE NEAR
SHORE WATERS THROUGH EARLY AFTERNOON AND BEYOND 20 NM THROUGH
AROUND MIDNIGHT.

TUESDAY THROUGH SATURDAY...HIGH PRESSURE WILL CONTINUE TO BUILD OVER
THE WATERS AND PERSIST INTO MID-WEEK. A TROUGH OF LOW PRESSURE WILL
THEN DEVELOP MID-WEEK...LEADING TO A STRONGER PRESSURE GRADIENT OVER
THE COASTAL WATERS WITH ENHANCED NORTHEAST FLOW. SMALL CRAFT
ADVISORIES APPEAR TO RETURN ON WEDNESDAY FOR MOST WATERS OUTSIDE THE
CHARLESTON HARBOR...AND COULD PERSIST INTO AT LEAST LATE WEEK.

&&

.TIDES/COASTAL FLOODING...
TIDE LEVELS WILL BE ELEVATED THROUGH THE WEEK DUE TO THE FULL
MOON...LUNAR PERIGEE AND PERSISTENT NORTHEAST WINDS. TIDAL
FLOODING COULD REACH MODERATE LEVELS BY THE TUESDAY MORNING HIGH
TIDE...AND MINOR TO MODERATE TIDAL FLOODING WILL THEN BE POSSIBLE
WITH EACH HIGH TIDE CYCLE THROUGH AT LEAST MID-WEEK...IF NOT
LONGER. THE MORNING HIGH TIDE CYCLE APPEARS TO BE THE GREATER OF
THE TWO...AND THERE IS INCREASING CONCERN THAT MAJOR COASTAL
FLOODING COULD BE AN ISSUE WEDNESDAY AND POSSIBLY THURSDAY MORNING
GIVEN STRONG NORTHEAST WINDS JUST OFFSHORE.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FREEZE WARNING FROM 1 AM TO 9 AM EST TUESDAY FOR GAZ087-088-
     099>101.
     FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
     GAZ114>116-118-137-138.
SC...FREEZE WARNING FROM 1 AM TO 9 AM EST TUESDAY FOR SCZ040-
     042>045-047-052.
     FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
     SCZ048>051.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR AMZ350-
     352.
     SMALL CRAFT ADVISORY UNTIL 1 AM EST TUESDAY FOR AMZ374.
     SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR AMZ330.

&&

ST
Hazardous weather outlook, Nov 23, 9:20 AM EST, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
920 AM EST MON NOV 23 2015

SCZ045-241430-
INLAND BERKELEY-
920 AM EST MON NOV 23 2015

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ087-088-099>101-SCZ040-042>044-047-052-241430-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON-
INLAND COLLETON-DORCHESTER-INLAND JASPER-TIDAL BERKELEY-
920 AM EST MON NOV 23 2015

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-241430-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
920 AM EST MON NOV 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ048>051-241430-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
920 AM EST MON NOV 23 2015

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

COASTAL FLOODING...TIDE LEVELS WILL BE ELEVATED THROUGH THE WEEK
DUE TO THE FULL MOON...LUNAR PERIGEE AND PERSISTENT NORTH TO
NORTHEAST WINDS. MINOR TO MODERATE SALT WATER FLOODING IS POSSIBLE
AROUND THE TIMES OF HIGH TIDE THIS WEEK...ESPECIALLY IN THE
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ114>116-118-137-138-241430-
TATTNALL-EVANS-INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-
920 AM EST MON NOV 23 2015

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ140-241430-
INLAND MCINTOSH-
920 AM EST MON NOV 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

FROST...SCATTERED FROST IS POSSIBLE WELL INLAND LATE TONIGHT AND
A FROST ADVISORY MAY BE ISSUED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ117-119-139-141-241430-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
920 AM EST MON NOV 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

COASTAL FLOODING...TIDE LEVELS WILL BE ELEVATED THROUGH THE
WEEK DUE TO THE FULL MOON...LUNAR PERIGEE AND PERSISTENT NORTH TO
NORTHEAST WINDS. MINOR TO MODERATE SALT WATER FLOODING IS POSSIBLE
AROUND THE TIMES OF HIGH TIDE THIS WEEK...ESPECIALLY IN THE
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 3:25 AM ESTFreeze WatchCHSEvans, Long, Tattnall9 hr
Nov 23, 3:25 AM ESTFreeze WarningCHSBulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more30 hr

Nearby

Frost Advisories in Georgia, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.